# SDR UPS03440923

- Difficulty date: July 1, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

ATB - NR 2 HYD SYSTEM FAILURE.  REMOVED & REPLACED NR 2 EDP AS REQUIRED DUE TO OVERHEAT IAW MM 29-11-05.  OPS & LEAK CHECK REQUIRED.  RAN NR 2 ENG FOR LEAK CHECK OF NR 2 HYD (EDP) PUMP GROUND CK'S NORMAL.  OK FOR SERVICE.  HYD PRESSURE CHECK NORMAL.
